MAUDE Adverse Event Report: SYNTHES GMBH 3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH 3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.632.204
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, during routine torque testing it was observed that the torque handle was found to be out of print specification range.The print specification range is 3.0-3.6 nm.The torque tested high.There was no known patient or hospital involvement.The product has been segregated.All information regarding this event has been reported.This report is for one (1) 3.0nm torq limiting hndl 4.5mm qk couplg.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.E3: reporter is a j&j employee.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6 investigation summary service and repair evaluation: the customer reported that on an unknown date, during routine torque testing at the depuy synthes mediset kit build chicago site, it was observed that the torque handle was found to be out of print specification range.The print specification range is 3.0-3.6 nm.The torque tested high.The item passed testing per the inspection sheet and worked within normal parameters.The complained issue was not able to be reproduced.The cause of the complained issue is unknown.The item passed synthes final inspection on 28-may-2024 and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in mds&r.The evaluation was unconfirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history part # 03.632.204.Synthes lot # 6566421-06.Supplier lot # 6566421-06.Release to warehouse date: 14 mar 2011.Supplier : (b)(4).No ncrs were generated during production.H11: corrected data d9.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18669135
Report Number8030965-2024-02154
Device Sequence Number12762894
Product Code LXH
UDI-Device Identifier10705034719535
UDI-Public(01)10705034719535
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.204
Device Lot Number6566421-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown